HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Anxiety (http://www.healthboards.com/boards/anxiety/)
-   -   Off Mirtazapine now Pristiq-Side effects? (http://www.healthboards.com/boards/anxiety/888777-off-mirtazapine-now-pristiq-side-effects.html)

smillie7803 02-08-2012 02:42 PM

Off Mirtazapine now Pristiq-Side effects?
 
Hi, I was recently on Mirtazapine (remeron) for anxiety and slight depression, which worked so well for me but I gained 30lbs in a few short months, so I stopped taking it. I was now given Pristiq to begin taking tonight. I was wondering if anyone can tell me their experience with Pristiq and the side effects. I am a 33 yr old female 5'9 174lbs (if that helps lol). The only other health issue that I am aware of is IBS/constipation. Thanks in advance :)

cook53 02-08-2012 03:35 PM

Re: Off Mirtazapine now Pristiq-Side effects?
 
Hello,
Sorry to hear about your experience with Remeron. I was new to this drug. In the past the doctors had used Zoloft...but I had quite a few side effects this third time around and the pschy. put me on Remeron. It has been wonderful...but my weight is creeping up. Since starting it in December, I have gained about 15lbs. While that does not make me happy...the fact that I have very few side effects with it. Is the weight gain the only reason for your changing. I know nothing about Pristq. Just curious your take on Remeron?? I posted on the board and no one ever answered so I thought Remeron must be an elusive drug-glad to hear it is still used by others. Good luck with your search for a new drug...I get even more anxious with experimenting I am the type to read the inserts and have all the side effects! You have my prayers for an easy transition.
Janet

smillie7803 02-08-2012 06:52 PM

Re: Off Mirtazapine now Pristiq-Side effects?
 
Thanks for your prayer and concern Janet!! Yes I thought that the Remeron was GREAT!! However, the quick weight gain was a problem and along with that came higher blood pressure but I really liked the medication and I would recommend it to anyone. It gave me a little anxiety before bed for the first 2 weeks but after that I had no problem with it (except for the weight gain). While doing my research on Remeron, I found that the number one complaint was weight gain but other than that it seemed to be making a lot of people's lives much better. If you have any more questions feel free to ask :) Good luck! <3

cuddles1 02-09-2012 07:12 AM

Re: Off Mirtazapine now Pristiq-Side effects?
 
I took pristqi for a while. I stoped because weight gain. Just remember everyone is different.


All times are GMT -7. The time now is 07:18 PM.